Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

E. L. Dodd, “The Probability Law for the Intensity of a Trail Period with Data Subject to the Gaussian Law,” Bulletin of the American Mathematical Association Society, Vol. 33, 1927, pp. 681-684. doi:10.1090/S0002-9904-1927-04451-2

has been cited by the following article: